MAUDE Adverse Event Report: DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE ULTRASOUND PROBE; BIOPSY INSTRUMENT

DEVICOR MEDICAL PRODUCTS, INC. MAMMOTOME REVOLVE ULTRASOUND PROBE; BIOPSY INSTRUMENT
Model Number MHUS08
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnostic analysis of breast abnormalities.According to the reporter, during the procedure there was inadequate tissue or no tissue (no error code) and cutter stall.The procedure was completed with another device.The procedure time was lengthened one hour and there was repeated cut that caused wound.The customer reported no patient complications.To date, return of the device has been requested to further evaluate any other potential root causes.
 
Event or Problem Description
According to the reporter, during the procedure there was inadequate tissue or no tissue (no error code) and cutter stall.The procedure was completed with another device.The procedure time was lengthened one hour and there was repeated cut that caused wound.The customer reported no patient complications.
 
Additional Manufacturer Narrative
The mammotome revolve dual vacuum assisted biopsy system is intended to obtain tissue samples from the breast or axillary nodes for diagnostic analysis of breast abnormalities.According to the reporter, during the procedure there was inadequate tissue or no tissue (no error code) and cutter stall.The procedure was completed with another device.The procedure time was lengthened one hour and there was repeated cut that caused wound.The customer reported no patient complications.The mhus08 device was returned for evaluation and conformed to specifications.The instructions for use (ifu) indicate that "the u/s probe (with its integrated components) is a sterile, single-patient-use device that may be used with imaging guidance to excise a tissue sample for diagnosis" and "steps for tissue sampling note: ensure that the patient and probe are in the correct location for tissue biopsy".A copy of the ifu was sent to the customer.Based on the details of how the event occurred and information provided in the ifu it was determined that this event did not occur as a result of a device malfunction.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The initial report was submitted on 26-oct-2023.The purpose of this follow up report (follow-up #2 with corrections) is to correct/clarify initial and follow up reports previously submitted.Corrections that should have been applied to initial report: d5 "operator of device" and h5 "labeled for single use" left blank and were updated in this follow up #2 report.Corrections that should have been applied to follow up #1: h2 "if follow up, what type?" should have "device evaluation" checked off only.Since this was a follow-up (device evaluation), the report should have only contained new information in cells: b4 "date of this report", d9 "device available for evaluation", g6 "type of report", g8 "manufacturer report number", h2 "if follow up, what type?", h3 "device evaluated by manufacturer", h6 "adverse event problem" with updated investigation codes (type of investigation, investigation findings and investigation conclusions codes) only, h10 "additional manufacturer narrative" with updated new information only.

Brand Name
MAMMOTOME REVOLVE ULTRASOUND PROBE
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
DEVICOR MEDICAL PRODUCTS, INC.
300 e business way
fifth floor
cincinnati OH 45241
Manufacturer (Section G)
DEVICOR MEDICAL PRODUCTS DE MEXICO
sor juanaines de la cruz
#20152 4-b, parque industrial
tijuana, mex 22440
MX   22440
Manufacturer Contact
ms. boyd
300 e business way
fifth floor
cincinnati, OH 45241
MDR Report Key18012473
Report Number3008492462-2023-00011
Device Sequence Number17989194
Product Code KNW
UDI-Device Identifier10841911102752
UDI-Public(01)10841911102752(17)260508(10)F12318301D
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152989
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2026
Device Model NumberMHUS08
Device Lot NumberF12318301D
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/30/2023
Supplement Date Received by Manufacturer09/30/2023
Not provided
Initial Report FDA Received Date10/26/2023
Supplement Report FDA Received Date12/04/2023
05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/04/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown